# SDR SWAA2021102728445

- Difficulty date: October 8, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Elongated
- Location: Fuslelage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH FLOOR INTERCOSTAL HAS AN ELONGATED HOLE; BS 727A + 5; RBL 21; WL 156.  REMOVED INTERCOSTAL IAW SRM 51-40-02.  DID NOT FIND ALLOWABLE DAMAGE IN SRM.  REPLACED PART FOR REPAIR IAW SRM 51-10-02.  LOCATED AND DRILLED NEW PART IAW SRM 51-40-05-0G-0 AND DWG 146A7502.   INSTALLED AFT CARGO R/H FLOOR INTERCOSTAL AT BS 727A TO BS 727B; RBL 21; WL 156 IAW SRM 51-40-02-0G-0 AND DWG 146A7500 ; ID 88; [07] VERIFIED AFT CARGO BAY R/H FLOOR INTERCOSTAL AT BS 727A TO BS 727B; RBL 21; WL 156 INSTALLED PER SRM 51-40-02-0G-0 AND DWG 146A7500 .
